Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 21, 2010, 4:50 PM EDT for Crawford County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2010, 4:50 PM EDT (20:50 UTC)
- Expired
- May 21, 2010, 5:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Crawford County, GA
The radar
The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 5:10 PM EDT | HAIL 1 | Roberta, GA | OCCURED AT THE SHERIFFS OFFICE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:50 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS52 KFFC 212050
SVRFFC
GAC079-212130-
/O.NEW.KFFC.SV.W.0061.100521T2050Z-100521T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT FRI MAY 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAWFORD COUNTY IN CENTRAL GEORGIA
* UNTIL 530 PM EDT
* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST
OF ROBERTA...MOVING NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HORNS...KNOXVILLE...MUSELLA...FRIENDSHIP...JACK BROWN ESTATES AND
SANDY POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
&&
LAT...LON 3263 8405 3267 8410 3267 8417 3270 8420
3279 8415 3279 8413 3284 8412 3284 8398
3285 8397 3284 8389 3281 8389 3274 8383
3270 8375 3259 8406
TIME...MOT...LOC 2049Z 236DEG 12KT 3274 8411
$$1 follow-up statement
188
WWUS52 KFFC 212107
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT FRI MAY 21 2010
GAC079-212130-
/O.CON.KFFC.SV.W.0061.000000T0000Z-100521T2130Z/
CRAWFORD GA-
507 PM EDT FRI MAY 21 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CRAWFORD COUNTY...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING TENNIS BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 65 MPH. THIS STORM WAS LOCATED NEAR
ROBERTA...MOVING EAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HORNS...KNOXVILLE...SANDY POINT...FRIENDSHIP AND JACK BROWN ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR CENTRAL GEORGIA.
&&
LAT...LON 3263 8405 3267 8410 3267 8417 3270 8420
3279 8415 3279 8413 3284 8412 3284 8398
3285 8397 3284 8389 3281 8389 3274 8383
3270 8375 3259 8406
TIME...MOT...LOC 2107Z 273DEG 15KT 3272 8402
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 4:43 PM EDT, 7 minutes earlier.
Area forecast discussion, May 21, 4:43 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 443 PM EDT FRI MAY 21 2010 .UPDATE... THE FORECAST HAS BEEN UPDATED TO CLEAR SOME OF THE COUNTIES OUT OF THE WATCH BOX. A LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE AREA AND SHOULD CONTINUE TO HAVE ISOLATED SEVERE STORMS ASSOCIATED WITH IT THROUGH TONIGHT. && .PREV DISCUSSION... /ISSUED 311 PM EDT FRI MAY 21 2010/ SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH A FEW ISOLATED SEVERE STORMS. THERE IS CURRENTLY A LINE OF SHOWERS AND THUNDERSTORMS MOVING IN FROM AL INTO WEST CENTRAL GA. THIS LINE HAS A LOT OF LIGHTNING...GUSTY WINDS AND HAIL ASSOCIATED WITH IT. THE UPPER TROUGH OVER THE REGION SHOULD MOVE NORTHEASTWARD THROUGH TONIGHT INTO THE TN AND OH VALLEYS. THERE ARE SEVERAL SHORT WAVES ASSOCIATED WITH THIS FEATURE SO SHOULD CONTINUE TO SEE SHRA/TSRA ACTIVITY THROUGH LATE TONIGHT INTO EARLY SAT MORNING. THE BETTER DYNAMICS ALONG WITH THE UPPER TROUGH SHOULD MOVE NORTH AND EAST OF THE STATE LATE TONIGHT TAKING THE CONVECTIVE ACTIVITY WITH IT INTO THE CAROLINAS. WILL CONTINUE WITH A SLIGHT CHANCE OF POPS ACROSS EASTERN SECTIONS OF THE STATE SATURDAY. WILL ALSO CONTINUE WITH DRY CONDITIONS FOR SUNDAY WITH THE UPPER RIDGE BUILDING OVER THE NORTHERN GULF. LONG TERM /MONDAY THROUGH FRIDAY/... MODELS AGREE ON LOW PRESSURE SLIDING DOWN THE ATLANTIC COAST AND DEEPENING WESTWARD. THIS PUTS GEORGIA IN A PATTERN OF UNSETTLED WEATHER WITH MOISTURE CIRCULATING INTO THE STATE FROM THE ATLANTIC. SO HAVE INCLUDED LOW POPS FOR EACH DAY THROUGH THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 84 64 92 64 / 60 20 5 10 10 ATLANTA 64 85 67 90 68 / 40 10 5 10 10 BLAIRSVILLE 60 80 56 86 58 / 60 20 10 10 10 CARTERSVILLE 62 86 58 92 60 / 50 10 5 10 10 COLUMBUS 67 90 66 92 68 / 30 10 5 10 10 GAINESVILLE 63 82 65 89 66 / 60 10 10 10 10 MACON 65 89 66 93 65 / 50 10 5 10 10 ROME 64 87 60 94 62 / 40 10 5 10 10 PEACHTREE CITY 61 86 60 91 60 / 40 10 5 10 10 VIDALIA 68 89 65 90 67 / 40 10 5 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...HOUSTON...JONES...LAMAR...LAURENS... MACON...MARION...MONROE...MUSCOGEE...PEACH...PIKE...PULASKI... SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER... WILCOX...WILKINSON. && 01
Hazardous weather outlook, May 21, 12:58 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1258 PM EDT FRI MAY 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1258 PM EDT FRI MAY 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. .SYNOPSIS... A WARM FRONT WILL REMAIN NEARLY STATIONARY ACROSS GEORGIA TODAY. A COLD FRONT WILL APPROACH THE TENNESSEE VALLEY LATE TONIGHT AND WEAKEN OR DISSIPATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE FROM CARROLLTON TO VIDALIA AND SOUTH THROUGH EARLY THIS EVENING. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT. .DISCUSSION... CAPES OF 1000 TO 2000 ARE EXPECTED ACROSS THE AREA. THE SOUTHERN PERIPHERY OF AN UPPER TROUGH PUSHING INTO THE MID U.S. WILL BRING 35 TO 40 KNOTS OF UNIDIRECTIONAL DEEP SHEAR ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. THIS WILL GIVE POTENTIAL FOR STORMS TO DEVELOP ALONG AND AHEAD OF THE COLD FRONT DURING THE AFTERNOON WITH THE THREAT FOR ISOLATED DAMAGING WINDS AND LARGE HAIL THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EAST GEORGIA ON SATURDAY AND MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA ON TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION.
In the hours before
Special weather statement, May 21, 3:21 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT FRI MAY 21 2010 GAZ108-109-211945- 321 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILCOX AND DODGE COUNTIES UNTIL 345 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ABBEVILLE...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS WILCOX AND DODGE COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ABBEVILLE...CEDAR CREEK...ANTIOCH CHURCH...FIVE POINTS...RHINE AND BROWNING.
Special weather statement, May 21, 3:24 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT FRI MAY 21 2010 GAZ093-212000- 324 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MACON COUNTY UNTIL 400 PM EDT... AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BARTLETT...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 40 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF MACON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WHITEWATER STATE PARK...FOUNTAINVILLE...BARTLETT...GARDEN VALLEY...CLEARVIEW... OGLETHORPE... MONTEZUMA...WINCHESTER AND FIVE POINTS.
Special weather statement, May 21, 3:36 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT FRI MAY 21 2010 GAZ045-212000- 336 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZE HAIL AND 35 MPH WINDS IN DEKALB COUNTY UNTIL 400 PM EDT... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST LAKE...AND MOVING EAST AT 15 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DEKALB COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KIRKWOOD...EAST LAKE...GRESHAM PARK...DECATUR...DRUID HILLS...SCOTTDALE...AVONDALE ESTATES...PANTHERSVILLE...CLARKSTON... PINE LAKE...SNAPFINGER...BELMONT...REDAN...LITHONIA AND STONE MOUNTAIN.
Special weather statement, May 21, 3:42 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 342 PM EDT FRI MAY 21 2010 GAZ066>069-078-079-212015- 342 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...HEAVY RAIN AND 35 MPH WINDS IN HARRIS...TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES UNTIL 415 PM EDT... AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR ALVATON TO NEAR MOUNTAIN HILL...AND MOVING EAST AT 30 MPH. WIND GUSTS OF 35 MPH...SMALL HAIL AND HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS HARRIS...TALBOT...UPSON...PIKE...TROUP AND MERIWETHER COUNTIES THROUGH 415 PM EDT.
Special weather statement, May 21, 4:05 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 405 PM EDT FRI MAY 21 2010 GAZ067>071-079-081-212030- 405 PM EDT FRI MAY 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN CRAWFORD...TALBOT...UPSON...PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES UNTIL 430 PM EDT... AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR HILLTOP TO NEAR PLEASANT HILL...AND MOVING EAST AT 35 MPH. WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND VERY HEAVY RAIN ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF CRAWFORD...TALBOT... UPSON... PIKE...MONROE...LAMAR AND MERIWETHER COUNTIES THROUGH 430 PM EDT.
Local storm report, May 21, 4:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT FRI MAY 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 9 W THOMASTON 32.89N 84.48W
05/21/2010 E0.88 INCH UPSON GA TRAINED SPOTTER
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:32 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Pike, Talbot, Upson | 43 min |
| May 21, 7:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 43 min |
| May 21, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 56 min |
| May 21, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 49 min |
| May 21, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| May 21, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 48 min |
| May 21, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 21 min |
| May 21, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 42 min |
| May 21, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 46 min |
| May 21, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor, Upson | 39 min |
| May 21, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 39 min |
| May 21, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 35 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Pulaski, Wilcox | 44 min |
| May 21, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Taylor | 44 min |
| May 21, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Peach | 66 min |
| May 21, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 56 min |
| May 21, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 47 min |
| May 21, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 36 min |
| May 21, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston | 68 min |
| May 21, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 58 min |
| May 21, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 49 min |
| May 21, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Telfair, Wheeler | 46 min |
| May 21, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 63 min |
| May 21, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Emanuel, Laurens, Montgomery, Treutlen, Wheeler | 63 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.